# SDR BSYA2010031

- Difficulty date: June 17, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 208B0356
- Aircraft time: 12,538 hours
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 060002000
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF PMU BOTH RADIO'S HAD WEAK RECEIVE.  REMOVED AND REPLACED AUDIO PANEL, OPS CHECKS GOOD.
